Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth control!! Help

Posted by on Jul. 16, 2013 at 3:33 AM
  • 7 Replies

 

Poll

Question: What would you do?

Options:

Get off the shot. Sounds like trouble

Continue shot even with the symptoms


Only group members can vote in this poll.

Total Votes: 8

View Results

Two months ago I took the depo-provera shot for the very first time. I battle migraines on occasion and have an anxiety disorder but I think the shot is making me feel worse. I'm an emotional wreck and have been crying for no reason!! Help! Anyone else have same issues with depo?
by on Jul. 16, 2013 at 3:33 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-7):
era75atl
by on Jul. 16, 2013 at 3:41 AM
1 mom liked this
I had issues with depo and I stopped taking it
Moof4boys
by on Jul. 16, 2013 at 5:37 AM
2 moms liked this
It a hormone, not natural get off and discuss other options
KylesMom409
by Linnette on Jul. 16, 2013 at 6:06 AM
I would get off the shot. It's not worth feeling that way. Hugs!
lace-n-heels
by on Jul. 16, 2013 at 6:23 AM
1 mom liked this

I've never taken it but if its making your symptoms worse, common sense to me would be to stop taking it. hope you feel better.

AllofFive19
by Silver Member on Jul. 16, 2013 at 7:29 AM
1 mom liked this

Get off it, and find something else.

Briesmom38
by Gold Member on Jul. 16, 2013 at 7:41 AM
1 mom liked this

I've been on the depo shot for years with no issues.  But if you are having issues, I would talk to your doctor about them and switch to something else.

** It's 5 O'clock Somewhere **

JACOBSCOTTSMOM
by on Jul. 16, 2013 at 3:12 PM
Thanks ladies for your input;)
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)